# SDR AALA20140827002

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 61,910 hours, 30,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT LOWER FASTENER IN SHEAR TIE AT STATION 1380 & LONGERON 14 LT.  INSTALLED DOUBLER IAW AARD 53-30-00-02.
